# SDR FDEA202203290735

- Difficulty date: March 29, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA7223513
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-UPPER CARGO DOOR FUSELAGE HINGE FITTING PART NUMBER ACA7223-513 FOUND   LOBES #1 TO 15 OUT OF LIMIT. LOBE HOLES #1 TO #15 FROM FORWARD AT CABIN-UPPER CARGO DOOR FUSELAGE HINGE   FITTING PART NUMBER:ACA7223-513 REWORKED AND FOUND #1 TO #10 HOLES EXCEED   LIMIT,#11 TO#15 HOLES WITHIN LIMIT AS PER MD-11 SRM52-30-16-1A FIGURE 101 SHEET 3.   OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM52-34-04 REPAIR GENERAL PARAGRAPH 2Y AND EA.#1-5310-T0367683 PART 1 STEP 2 AND   STEP 5. TITLE: FUSELAGE-MAINFRAME-MAIN DECK CARGO DOOR JAMB FORWARD SUPPORT   HINGE (FUSELAGE SIDE)-WORN HINGE LOBE BORES.REPAIR CLASSIFIED AS MINOR PER GMM6-  2-100.
